Generalized contraction theorem in M -fuzzy cone metric spaces
Main Article Content
This work defines MM-Fuzzy Cone Metric Space, as a new metric space. It also analyzes possible forms of contractive conditions and groups them accordingly to set up generalized contractive conditions for self-mappings defined over MM-fuzzy cone metric spaces. We prove the existence of fixed points of these mappings and exhibit the same through a suitable example.
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
- Authors keep the rights and guarantee the Journal of Innovative Applied Mathematics and Computational Sciences the right to be the first publication of the document, licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License that allows others to share the work with an acknowledgement of authorship and publication in the journal.
- Authors are allowed and encouraged to spread their work through electronic means using personal or institutional websites (institutional open archives, personal websites or professional and academic networks profiles) once the text has been published.
S. Banach, Sur les operations dans les ensembles abstraits et leur application aux équations integrales, Fund. Math., 3 (1922), 133-181.
Z. Deng, Fuzzy pseudo-metric spaces, J. Math. Anal. Appl., 86(1) (1982), 74-95.
P. Diamond and P. Kloeden, Metric spaces of fuzzy sets, Fuzzy Sets and Systems, 35(2)(1990), 241-249.
M. A. Erceg, Metric spaces in fuzzy set theory, J. Math. Anal. Appl., 69(1) (1979), 205-230.
A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64 (1994), 395-399.
A. George and P. Veeramani, On some results of analysis for fuzzy metric spaces, Fuzzy Sets and Systems, 90(3)(1997), 365-368.
V. Gregori and A. Sapena, On fixed point theorems in fuzzy metric spaces, Fuzzy sets and Systems, 125 (2002), 245-252.
V. Gupta, S. S. Chauhan and I. K. Sandhu, Banach Contraction Theorem on Extended Fuzzy Cone b-metric Space, Thai J. Math., 20(1)(2022), 177-194.
V. Gupta, A. Kaushik and M. Verma, Some new fixed point results on $V-psi$-fuzzy contraction endowed with graph, Journal of Intelligent & Fuzzy Systems, 36(6) (2019), 6549-6554.
G. E. Hardy and T. D. Rogers, A generalization of a fixed point theorem of Reich, Canad. Math. Bull., 16(2) (1973), 201-206.
L.-G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contraction mappings, J. Math. Anal. Appl., 332(2) (2007), 1468-1476.
O. Kaleva and S. Seikkala, On fuzzy metric spaces, Fuzzy Sets and Systems, 12(3) (1984), 215-229.
I. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica, 11(5) (1975), 326-334.
T. O¨ ner, M. B. Kandemir and B. Tanay, Fuzzy cone metric spaces, J. Nonlinear Sci. Appl., 5 (2015), 610-616.
U. R. Saif and L. Hong-Xu, Fixed point theorems in fuzzy cone metric spaces, J. Nonlinear Sci. Appl., 10 (2017), 5763-5769.
S. Sedghi and N. Shobe, Fixed point theorem in M-fuzzy metric spaces with property (E), Advances in Fuzzy Mathematics, 1(1) (2006), 55-65.
T. Turkoglu and M. Abuloha, Cone metric spaces and fixed point theorems in diametrically contractive mappings, Acta Math. Sin. (Engl. Ser.), 26 (2010), 489-496.
C. S. Wong, Generalized contractions and fixed point theorems, Proc. Amer. Math. Soc., 42(2) (1974), 409-417. DOI
L. A. Zadeh, Fuzzy sets, Information and Control, 8 (1965), 338-353.